# SDR CALA2024012200178

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 51,352 hours, 18,135 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Part serial: NA
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

TRAILING EDGE FLAPS FAILED TO EXTEND PAST 15 RAN  QRH AND EXTENDED TO 30.  NORMAL LANDING. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V943339 WALK AROUND WITH FLAPS EXTENDED NO DAMAGES NOTED. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE . MAC RELATED WORK ORDER 000000003095387 AND PRTR ACCOMPLISH FSEU BITE CHECK REF FIM 27-51 TASK 801 CONTACT TOMC MALANA, JOHN (V943339)EVALUATED FLAP REPORT FROM AHM FOUND WITH FINDINGS. ASYMMETRY FAULT BETWEEN L AND R FLAPS, REF FIM 27-51 TASK 821 PERFORMED BITE CHECK OF FSEU NO CURRENT ACTIVE OR LATCHED MESSAGES , CYCLED FLAPS NO DEFECTS NOTED OPS CHECKS OK. REF FIM FAULT CAN BE CONSIDERED INTERMITTENT. PERFORMED PRECAUTIONARY MALANA, JOHN (V943339)EVALUATED FLAP REPORT FROM AHM FOUND FAULT CAN BE CONSIDERED INTERMITTENT. PERFORMED PRECAUTIONARY ASYMMETRY FAULT BETWEEN L AND R FLAPS, REF FIM 27-51 TASK 821 WALK AROUND WITH FLAPS EXTENDED NO DAMAGES NOTED. PERFORMED BITE CHECK OF FSEU NO CURRENT ACTIVE OR LATCHED MESSAGES , CYCLED FLAPS NO DEFECTS NOTED OPS CHECKS OK. REF FIM ADD EMP:V943339 TOMC UPDATED: NO HISTORY OF ASYMMETRY FAULTS NOTED IN THE LAST 30 DAYS.
